MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.52MM

LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.52MM
Model Number 1322.09.520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore are not available for identification and analysis.Review of manufacturing records cannot be performed since lot number are unknown.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to rotator cuff failure.Prevuous surgery is unknown, as well as complete product information of original implant.During revision the surgeon explanted the pre-existing tt hybrid cem.Glenoid std low (part number 1379.59.200), smr humeral body (pn1350.15.010), smr ecc.Adaptor taper std +2m (part number 1330.15.272) and the smr humeral head d.52 mm (part number 1322.09.520) and converted the prosthesis to a reverse configuration using following components: tt hybrid reverse baseplate std (pn 1379.15.170), glenosphere dia40 (pn 1374.09.121), 140° reverse humeral body (pn 1352.15.011), extension for humeral reverse body (pn 1352.15.001), reverse liner std dia40 (pn 1365.50.810)., the distal portion of the smr construct was left in patient for the conversion since it was well fixed and intact.Surgery was completed as intended.Patient is male, date of birth (b)(6) 1953.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEADS (COCRMO) DIA.52MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25297978
Report Number3008021110-2026-00228
Device Sequence Number21155761
Product Code KWT
UDI-Device Identifier08033390274296
UDI-Public8033390274296
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.520
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale